MAUDE Adverse Event Report: MPRI CAPSURE Z NOVUS; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSURE Z NOVUS; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5554-45
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right atrial (ra) lead had dislodged shortly after implant.The lead was explanted and replaced.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE Z NOVUS
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6780985
Report Number2649622-2017-08648
Device Sequence Number18887282
Product Code DTB
UDI-Device Identifier00643169638785
UDI-Public00643169638785
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P850089
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/06/2018
Device Model Number5554-45
Device Catalogue Number5554-45
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR